TITLE

A characterization of *-automorphism on B( H)

AUTHOR(S)
Run Ling An; Jin Chuan Hou
PUB. DATE
February 2010
SOURCE
Acta Mathematica Sinica;Feb2010, Vol. 26 Issue 2, p287
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let H be a Hilbert space and $$ A $$ be a standard *-subalgebra of B( H). We show that a bijective map F: $$ A \uparrow A $$ preserves the Lie-skew product AB - BA* if and only if there is a unitary or conjugate unitary operator U ? B( H) such that F( A) = UAU* for all A ? $$ A $$, that is, F is a linear *-isomorphism or a conjugate linear *-isomorphism.
ACCESSION #
47969920

 

Related Articles

  • Banach Spaces Whose Algebras of Operators are Unitary: A Holomorphic Approach. Guerrero, Julio Becerra; Rodríguez-Palacios, Angel; Wood, Geoffrey V. // Bulletin of the London Mathematical Society;Apr2003, Vol. 35 Issue 2, p218 

    An element u of a norm-unital Banach algebra A is said to be unitary if u is invertible in A and satisfies ∥u∥ = ∥u−1∥ = 1. The norm-unital Banach algebra A is called unitary if the convex hull of the set of its unitary elements is norm-dense in the closed unit ball of...

  • On Separation of Points from Additive Subgroups of Banach Spaces by Continuous Characters and Positive Definite Functions. Wojciech Banaszczyk; Robert Stegliński // Positivity;May2008, Vol. 12 Issue 2, p241 

    Abstract  Let G be an additive subgroup of a normed space X. We say that a point $$x\in X\setminus G$$ is weakly separated (resp. $$\mathcal P$$-separated) from G if it can be separated from G by a continuous character (resp. by a continuous positive definite function). Let T : X →...

  • Resolvent comparability of the maximal dissipative extensions of a symmetric operator having an arbitrary deficiency index. Storozh, O. H. // Journal of Mathematical Sciences;Nov2010, Vol. 170 Issue 5, p580 

    In terms of abstract boundary conditions, we have established the connection between resolvents of two maximal dissipative extensions of a symmetric operator with arbitrary defect numbers acting in a Hilbert space. In particular, the criterion of resolvent comparability of the operators under...

  • The representations of generalized inverses of lower triangular operators. Chun Fang Shao; Hong ke Du; Shu Feng Ji; Jun Lian Xu // Acta Mathematica Sinica;Dec2009, Vol. 25 Issue 12, p2107 

    In this note, the explicit representations of Moore-Penrose inverses of lower triangular operator matrices are established. As an application, the explicit representations of Bott-Duffin inverses of bounded linear operators on a Hilbert space with respect to a closed subspace are obtained.

  • About Operator Weighted Shift. Chun Luan Jiang; Yong Fei Jin; Zong Yao Wang // Acta Mathematica Sinica;Aug2007, Vol. 23 Issue 8, p1385 

    Let â„‹ be a complex seperable Hilbert space and â„’(â„‹ ) denote the collection of bounded linear operators on â„‹ . For an operator in â„’(â„‹ ), rad{ A}' denotes the Jacobson radical of the commutant of A. This paper characterizes the similarity of strongly...

  • PROPERTY (Bw) AND WEYL TYPE THEOREMS. GUPTA, ANURADHA; KASHYAP, NEERU // Bulletin of Mathematical Analysis & Applications;Mar2011, Vol. 3 Issue 1, p1 

    The paper introduces the notion of property (Bw), a version of generalized Weyl's theorem for a bounded linear operator T on an infinite dimensional Banach space X. A characterization of property (Bw) is also given. Certain conditions are explored on Hilbert space operators T and S so that T ? S...

  • ON THE NORM OF ELEMENTARY OPERATORS. A. BLANCO; M. BOUMAZGOUR; T. J. RANSFORD // Journal of the London Mathematical Society;Oct2004, Vol. 70 Issue 2, p479 

    The norm problem is considered for elementary operators of the form $U_{a,b}\,{:}\,{\cal A}\,{\longrightarrow}\,{\cal A},\;x\longmapsto axb\,{+}\,bxa (a,\,b\,{\in}\,{\cal A})$ in the special case when ${\cal A}$ is a subalgebra of the algebra of bounded operators on a Banach space....

  • POSITIVE DEFINITENESS, REPRODUCING KERNEL HILBERT SPACES AND BEYOND. FERREIRA, J. C.; MENEGATTO, V. A. // Annals of Functional Analysis;2013, Vol. 4 Issue 1, p64 

    Positive definiteness, reproducing kernel Hilbert spaces, integral operators and Mercer's theorem in its various formats are common topics in many branches of mathematics. In this paper we review and upgrade upon some recent results that always involve at least two of them and indicate a few...

  • On a criterion for the uniform boundedness of a C 0-semigroup of operators in a Hilbert space. Gomilko, A.; Wróbel, I.; Zemánek, J. // Ukrainian Mathematical Journal;Jun2007, Vol. 59 Issue 6, p938 

    Let T( t), t ≥ 0, be a C 0-semigroup of linear operators acting in a Hilbert space H with norm |·|. We prove that T( t) is uniformly bounded, i.e., | T( t)| ≤ M, t ≥ 0, if and only if the following condition is satisfied: , where T* is the adjoint operator.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics